| Model Number |
PEEK SWIVELOCK SP, 5.5X24.5MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error when handling the device.
Event or Problem Description
5.5 swivelock anchor failure, where the internal #2 fiberwire retention suture failed to hold the eyelet in place.The implant was not implanted due to this and a subsequent implant was required to be opened.The procedure was successfully completed using an alternate implant being opened.No pieces broke off, no pieces broke inside the patient.Pictures attached.